# SDR SWAA2013091020052

- Difficulty date: September 3, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 20,963 hours, 12,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD TO SIDEWALL Z ANGLE CORRODED AT STATION 887, RBL 16.  R&R SPLICE IAW SRM.
